MathSciNet Relay Station
MathSciNet bibliographic data
MR1147765 (93e:60101) 60G70 (60J05 60K15)
Smith, Richard L. The extremal index for a Markov chain. J. Appl. Probab. 29 (1992), no. 1, 37–45.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement